Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 785738, 12 pages
http://dx.doi.org/10.1155/2015/785738
Research Article

On a Time-Fractional Integrodifferential Equation via Three-Point Boundary Value Conditions

1Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14, Balgat, 06530 Ankara, Turkey
2Institute of Space Sciences, Magurele, Bucharest, Romania
3Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 15 July 2014; Revised 15 October 2014; Accepted 20 October 2014

Academic Editor: Guido Maione

Copyright © 2015 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dumitru Baleanu, Shahram Rezapour, Sina Etemad, and Ahmed Alsaedi, “On a Time-Fractional Integrodifferential Equation via Three-Point Boundary Value Conditions,” Mathematical Problems in Engineering, vol. 2015, Article ID 785738, 12 pages, 2015. https://doi.org/10.1155/2015/785738.